Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Circle

Breaking A Course

Hi,

I was just wondering would breaking a course of Minocin for about a week effect the proceedure in anyway?

I have to go off it for a week cause I have to take other meds.

Any help would be great thanks.

Share this post


Link to post
Share on other sites

Yes, it does affect your body if you stop a regular cycle on antibiotics. If you read the instructions that come with the med. it says if you miss a dose take it as soon as you realize it. Call your derm you may have to start all over with the course. I've done this before with Adoxa(different anti.) and that's what they told me.

Share this post


Link to post
Share on other sites

I only have 2 weeks left on a 6 month course of tabs.do u think it would be ok to finish the course now and leave the final 2 weeks?would it make any difference?

Things seem to be under control like.

Share this post


Link to post
Share on other sites

I'm thinkin if u've been on it 6 mos the last 2 wks might not be that important but i would ask your derm if maybe you should leave it at that. If you stopped 2 wks short, to re-introduce the med for 2 wks probably would be worse. I still would ask to be sure. My situation was different i was only on them like a month and stopped so mid-course is different than at the end. Good Luck!

Share this post


Link to post
Share on other sites

It probably won't make that much of a difference. But If i were you i'd probably still take them.

I took minocycline for about 7months, was very affective for about the first 4 but my acne got even worse the last 3.

Now on accutane, which I noticed you've taken - from your other posts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×